| Catalog Number |
100/199/080J |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.B3 - date of event: the exact date of the incident is unknown, so it has been recorded as the first day of the month of awareness.D4: only di provided as lot number is unknown.
Event or Problem Description
It was reported that air leak; the cuff is deflating.There was patient involvement, and no reported patient harm/adverse event.